# SDR AALA20071028

- Difficulty date: June 6, 2007
- Submitted: June 19, 2007
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 3980001
- Condition: Inoperative
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - INFLIGHT T2430/06JUN - RIGHT AC BUSS AND AFT CENTER FUEL BOOST PUMP CIRCUIT BREAKERS POPPED IN FLIGHT.  RETURNED DFW AND LANDED OVERWEIGHT WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE FOR EVALUATION.  REPLACED CENTER BOOST PUMP AND HARNESS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
